# SDR 2007UALA04535

- Difficulty date: November 1, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 21,599 hours, 8,418 cycles
- Engine: Iae V2522A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AND OTBD AND RT INBD AND OTBD OVERWING SEAT TRACKS ARE WORN OUT OF LIMITS FROM WHERE FWD SEAT LUGS LOCK INTO TRACKS BETWEEN FRAMES 41 AND 47  MAJOR REPAIR ACCOMPLISHED.   DURING HMV VISIT.
